I have been getting increasingly severe itchy rashes that start as dots and radiate to almost the size of my hand on the backs of my lower legs for 4 years and was last year diagnosed with Erythema Annulare Centrifugum. Problem is the doctor said that there is no known cause and gave me an ointment (Diprosone OV) to help. It doesn't seem to ward off the rash but it does seem to assist it slightly when it appears which takes up to 3 wks to go away. It's so itchy and has raised bubble like areas on the edges as it spreads radially and darkens from the centre as it heals but I want to rid myself of this rash once & for all and am appealing to anyone that can help me figure out what is causing it.
I eat healthy, am not overweight and am careful with what products I use (soap free etc) on my body.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.